# SDR A6WA201543138

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,865 hours, 27,028 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Bonding Strap
- Condition: Out Of Position
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RECEIVED ANTI-ICE DUCT WARNING.  ABORTED TAKEOFF AT 125 - 130 KNOTS. HIGHEST BRAKE TEMP NOTED WAS 8 UNITS.  REPOSITIONED BONDING STRAP ON RT WING PICOLO TUBE BROM TOUCHING TERMINAL EB44WK IAW ESPM 20-20.  OPERATIONS CHECKED GOOD IAW AMM 36-21-00.
